Secchi, Paolo
On the evolution equations of viscous gaseous stars
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4 : Tome 18 (1991) no. 2 , p. 295-318
Zbl 0761.35117 | MR 1129304
URL stable : http://www.numdam.org/item?id=ASNSP_1991_4_18_2_295_0

Bibliographie

[1] P. Ledoux, Th. Walraven, Variable Stars, Handbuch der Physik LI, Berlin- Heidelberg-New York, 1985, 353-604.

[2] J.L. Lions - E. Magenes Problèmes aux limites non homogènes et applications. 1, Dunod, Paris 1968. Zbl 0165.10801

[3] J.L. Lions - E. Magenes Problèmes aux limites non homogènes et applications. 2, Dunod, Paris 1968. Zbl 0165.10801

[4] T. Makino, On a local existence theorem for the evolution equation of gaseous stars, Patterns and Waves Qualitative Analysis of Nonlinear Differential Equations (1986), 459-479. MR 882389 | Zbl 0623.35058

[5] R.S. Palais, Foundations of global non-linear analysis, Benjamin, New York, 1968. MR 248880 | Zbl 0164.11102

[6] P. Secchi - A. Valli, A free boundary problem for compressible viscous fluids, J. Reine Angew. Math., 341 (1983), 1-31. MR 697305 | Zbl 0502.76082

[7] J. Serrin, Mathematical principles of classical fluid mechanics, Handbuch der Physik VIII/1, Berlin-Heidelberg- New York, 1959, 125-263. MR 108116

[8] A. Tani, On the free boundary value problem for compressible viscous fluid motion, J. Math. Kyoto Univ. 21 (1981), 839-859. MR 637520 | Zbl 0499.76061

[9] J.V. Wehausen - E.V. Laitone, Surface waves, Handbuch der Physik IX, Berlin-Heidelberg- New York, 1960, 446-778. MR 119656